PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 68 | 2 | 241-248
Tytuł artykułu

Almost Everywhere Convergence of Riesz-Raikov Series

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let T be a d×d matrix with integer entries and with eigenvalues >1 in modulus. Let f be a lipschitzian function of positive order. We prove that the series $∑_{n=1}^{∞} c_n f(T^{n}x)$ converges almost everywhere with respect to Lebesgue measure provided that $∑_{n=1}^{∞} |c_n|^2 log^{2}n < ∞$.
Rocznik
Tom
68
Numer
2
Strony
241-248
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-01-31
poprawiono
1994-07-08
Twórcy
autor
  • Mathématiques (Bât. I), Université de Cergy-Pontoise, 8, le Campus, 95033 Cergy-Pontoise, France
Bibliografia
  • [1] G. Brown and A. H. Dooley, Odometer actions on G-measures, Ergodic Theory Dynamical Systems, 11 (1991), 279-307.
  • [2] M. Kac, R. Salem and A. Zygmund, A gap theorem, Trans. Amer. Math. Soc. 63 (1948), 235-243.
  • [3] S. Kakutani and K. Petersen, The speed of convergence in the Ergodic Theorem, Monatsh. Math. 91 (1981), 11-18.
  • [4] K. Petersen, Ergodic Theory, Cambridge Univ. Press, 1983.
  • [5] D. A. Raikov, On some arithmetical properties of summable functions, Mat. Sb. 1 (43) (1936), 377-384 (in Russian).
  • [6] F. Riesz, Sur la théorie ergodique, Comment. Math. Helv. 17 (1944-1945), 217-248.
  • [7] J. Rosenblatt, Convergence of series of translations, Math. Ann. 230 (1977), 245-272.
  • [8] J. Rosenblatt and A. del Junco, Counterexamples in ergodic theory and number theory, Math. Ann. 245 (1979), 185-197.
  • [9] A. Zygmund, Trigonometric Series, Vols. I and II, Cambridge Univ. Press, 1959.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv68i2p241bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.